# SDR RAIA00605037

- Difficulty date: May 17, 2006
- Submitted: May 21, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,767 hours, 17,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - EWR - EMERGENCY LIGHT ON BULKHEAD FORWARD OF ROW THREE IS DIMLY LIT.  RESET EMERGENCY LIGHTING SYSTEM, OPS NORMAL.
